MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED-350-35
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 11/15/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned; therefore the event cause could not be determined.Correspondence has been sent out for additional information.Once the device has been received and investigation completed.A supplemental report will be submitted.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that the patient had non-serious adverse event of visual problems four days post medtronic flow diverter procedure.Prior to the event, the patient presented with cranial nerve disorder and had pre-operative mass effect.There were no optic nerve symptoms and the mrs was 1.The patient had medtronic flow diverter implanted successfully.There were no problems or adverse events during the procedure.Causal relationship of device to the adverse event could not be denied.There was no causal relationship to the procedure.At 180 day follow up, the optic nerve symptoms were still there (remained unchanged).Mass effect improved.Mrs was 1.Aspirin and clopidogrel administration.At 1 year follow up, the optic nerve symptoms were still there (remained unchanged).Mass effect improved.Mrs was 1.Aspirin and administration.At 2 and 3 year follow up, the optic nerve symptoms were still there (remained unchanged).Mass effect was resolved.Mrs was 1.Aspirin and administration.The patient was undergoing embolization treatment of a saccular aneurysm measuring 27mm x 8mm located in the cavernous sinus segment of the left internal carotid artery (ica).The patient was administered aspirin and clopidogrel preoperative.

Brand Name
PIPELINE FLEX
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
MDR Report Key9691258
Report Number2029214-2020-00136
Device Sequence Number11198165
Product Code OUT
UDI-Device Identifier00836462015753
UDI-Public00836462015753
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P100018.S011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/26/2018
Device Model NumberPED-350-35
Device Catalogue NumberPED-350-35
Device Lot NumberA080409
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2020
Initial Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age45 YR
Patient Weight56